# SDR SWAA2014070129516

- Difficulty date: June 22, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 28,363 hours, 16,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546535
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD CRACKED AT STATION 540, LT SIDE OF BULKHEAD.  REPAIRED FRAME IAW EA.
